Diagnosed May last year Plegridy was my drug of choice for the simple reason you mentioned injection one a fortnight. I started full strenght dosage August and all was fine. A relapse in mid Sept saw me back in hospital on IV Steroids and my walking has significantly deteriorated after that attack. I’ve now noticed I am incredibley tearful and feeling very low the day after the injection. I mean really tearful, as in sobbing for no reason and not wanting to get out of bed, but forcing myself out by lunchtime. This lasts for about two days and then I’m fine again. I find the injections in my thigh actually hurt, and I have a high pain threshold! The bruises that remain there for months after are quite spectacular. I also find I ache and get a lot of muscle pain in my arms. Flu like symptoms I suppose.
I am trying to change to Tecfidera when I next see my Neuro, as I don’t feel Plegridy is the one for me. I made an un-informed choice at the start and it was only from this site, that I’ve learned of the percentages etc.
Good luck with your choice.